Author Topic: Evoxac question please respond  (Read 372 times)

kimberly64

  • Sr. Member
  • ****
  • Posts: 303
Evoxac question please respond
« on: June 16, 2018, 01:17:50 PM »
Has anyone experienced and elevated liver enzyme which mine is just one elevated enzyme on this med?  I only take Evoxac and Restasis I stopped all supplements a year ago as I saw no benefit from any on them.  Has anyone experienced abnormal liver test with Any meds?  My doctor is doing an ultrasound but doesn?t seem concerned at all as my hepatitis test she did were negative.  Please respond if I should be worried as I posted on another thread and no one responded! I have not been
Here for a few years to post as I got to a pretty manageable level,  but the times I did post I felt no one cared to respond or were down right rude to me, I had one person actually say I didn?t have enough patience with the disease and doctors when I lost my taste and smell and was beyond depressed.  I found better support with loved ones as some of members here are very inconsiderate they think because they have it together everyone should!  They know who they are and I will never forget their names !  Only two but one is too many to treat people poorly!  Thank you in advance for responding !
Sjogrens, Evoxac, Restasis , Omega3

Linda196

  • Administrator
  • Hero Member
  • *****
  • Posts: 5021
Re: Evoxac question please respond
« Reply #1 on: June 17, 2018, 04:58:26 AM »
I'm very sorry that you've had negative experiences with replies in the past. Please, if it happens again, report to a moderator, and it will be investigated and dealt with. The moderators try to read every post, and usually manage to, but some comments, in the context we have available to us, seem innocent enough. We can't always tell how they are received by the person to whom they are directed.

Many of us have dealt with this disease for so long, and had such involved courses, that it has become common practice to allow what may seem like an excessive period of time while things are "sorted" both by the medical profession and in our own minds. Patience is definitely key in dealing with the symptoms that Sjogren's presents, in all their variety. The exception, of course, is something that can be life threatening or altering, and irreversible, like the possible eye damage from medications for example. In the case of loss of sensation, either tactile or sensory (like taste and smell) there are so many conditions that can cause these problems transiently, and a proper neurological work-up can take so long, that a 6 month period without answers or improvement is really minimal, and possibly (without knowing your exact circumstance at the time) that is what the poster meant.

In answer to your initial question, yes, I've had occasional elevations of liver enzymes, although I've never taken Evocox, and used  Restasis only briefly during a clinical trial. I take Plaquenil, Methotrexate and Prednisone, have done for 14 years, and the liver enzyme elevations have come and gone with no changes to dosages. Each time I've had full liver function profiles and an ultrasound, all negative when taken as a whole, despite one value being slightly off. Once, a very enthusiastic medical resident delved deeply into my dietary habits (focusing I'm sure, on alcohol intake, of which there is none) and once a potential finding was that I had been indulging in a high carb, high calorie diet with less protein than usual and a lot of that was processed, which I usually don't eat ( that one time was around Halloween, draw your own conclusions LOL) which he thought might have had an influence. One thing that is so common that sometimes the doctors don't even think to ask about it, is Tylenol use. Some people are very sensitive to acetaminophen levels and they can alter liver function.

The ultrasound your doctor proposes it the appropriate next move, and if structurally normal, it becomes a matter of "wait and see" with appropriate monitoring.  There are personal lifestyle changes you can research that may have an impact on your liver function, but unfortunately it will all take time.

Please check out our home page at http://www.sjogrensworld.org/index.html {{INCLUDES A LINK TO AMAZON SHOPPING!!}}
; and live chat at https://kiwiirc.com/client/irc.dal.net/#SjogrensWorld

kimberly64

  • Sr. Member
  • ****
  • Posts: 303
Re: Evoxac question please respond
« Reply #2 on: June 17, 2018, 05:49:11 AM »
Thank you so much for your response and caring.  It help to know others have experienced similar and its not a major concern at this time.  My diet could use a lot of changes as I tend to eat things I know I can taste as my taste isnt that good anymore .  I have on my own eliminated a lot of carbs and high fat to loose weight in case this is fatty liver. I don?t use pain killers for anything what pain I occasionally have I use hot compresses and hot baths to sooth which is joint pain sometime from exercise. Pain meds cause reflux for me so I avoid if I can.
 I hope to hear back from others !  Thank you Linda !
« Last Edit: June 17, 2018, 05:53:29 AM by kimberly64 »
Sjogrens, Evoxac, Restasis , Omega3